Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada, Isentress & Light Colored Stools
Sep 16, 2011

I hate to ask a question with a gross out factor but I have constantly heard that we need to look out for LIGHT COLORED STOOLS. The problem is that i have no idea what that means and i never thought about it until recently when i noticed that mine are lighter. Perhaps they had been dark for a while and they are coming back to normal but I have heard of people with stools that are WHITE.. mine are nothing like that but they are noticeably lighter than they were a month ago. Since i wont see my doctor again for another 3 months I dont know if i should bother him with this because i dont know what exactly "LIGHT STOOLS" mean. is there any way to get a gage on this? I AM ON TRUVADA and Issentress. Thanks

Response from Dr. Young

Hi and thanks for posting. No worries about the question; you'd have to work a lot harder to gross us out here at TheBody.

Stool color can vary from day to day; often as a function of diet. Medically-speaking, by light colored stools, we usually mean stools that are grey to near-white. This isn't usually a medication side effect, per se, but persistent light colored stool is a sign of gall bladder problems. This isn't typically a side effect of your HIV medications.

Hope that helps, BY



Previous
Travel with really low CD4???
Next
Attacking side effect [Note in editing: please share your efavirenz experiences]

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement